# SDR SWAA2022071226775

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 54,200 hours, 32,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD RH BULLNOSE EMERGENCY LIGHT INOP. / [01] R&R FWD RH EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-00
